Vol. 79, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Regular FPF rings

Stanley Stephen Page

Vol. 79 (1978), No. 1, 169–176
Abstract

It is shown that a von Neumann regular ring is FPF (i.e., very faithful finitely generated module is a generator) iff it is self-injective of bounded index.

Mathematical Subject Classification
Primary: 16A30, 16A30
Secondary: 16A52
Milestones
Received: 16 September 1977
Revised: 6 March 1975
Published: 1 November 1978
Authors
Stanley Stephen Page